On the univalence of polynomials
Compositio Mathematica, Volume 22 (1970) no. 2, p. 245-252
@article{CM_1970__22_2_245_0,
     author = {Ba\c sg\"oze, T\"urk\^an},
     title = {On the univalence of polynomials},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {2},
     year = {1970},
     pages = {245-252},
     zbl = {0197.35603},
     mrnumber = {265572},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_2_245_0}
}
Başgöze, Türkân. On the univalence of polynomials. Compositio Mathematica, Volume 22 (1970) no. 2, pp. 245-252. http://www.numdam.org/item/CM_1970__22_2_245_0/

S. Kakeya [1] On zeros of a polynomial and its derivatives, Tôhoku Mathematical Journal, vol. 11, p. 5-16 (1917). | JFM 46.0124.01

M. Robertson [2] A note on schlicht polynomials, Transactions of the Royal Society of Canada, Section III, vol. 26, (1932), p. 43-48. | JFM 58.1101.01 | Zbl 0006.14704

T. Başgöze [3 ] On the Radius of Univalence of a Polynomial, Mathematische Zeitschrift, vol. 105, p. 299-300 (1968). | MR 227373 | Zbl 0157.13001

P. Montel [4] Leçons sur les fonctions univalentes ou multivalentes, Gauthier-Villars, Éditeur (1933). | Zbl 0006.35102

J.H. Grace [5] The zeros of a polynomial, Proceedings of the Cambridge Philosophical Society, vol. 11, (1902) p. 352-357. | JFM 33.0121.04

M. Marden [6] The geometry of the zeros of a polynomial in a complex variable, American Mathematical Society (1949) | MR 31114 | Zbl 0038.15303

J. Dieudonné [7] Recherches sur quelques problèmes relatifs aux polynomes et aux fonctions bornées d'une variable complexe, Annales de l'École Normale supérieure, vol. 48, (1931), p. 247-358. | JFM 57.0355.02 | Numdam | MR 1509314 | Zbl 0003.11904

L.N. Cakalov [8] On domains of univalence of certain classes of analytic functions, Soviet Mathematics, vol. 1, No. 3, (1960), p. 781-783. | MR 122965 | Zbl 0094.27604

T. Başgöze [9] On the univalence of certain classes of analytic functions, Journal of the London Mathematical Society, (2), 1 (1969), p. 140-144. | MR 244467 | Zbl 0193.37003